References of "Journal of Lie Theory"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailRepresentations up to Homotopy from Weighted Lie Algebroids
Bruce, Andrew UL; Grabowski, Janusz; Vitagliano, Luca

in Journal of Lie Theory (2018), 28(3), 715-737

Weighted Lie algebroids were recently introduced as Lie algebroids equipped with an additional compatible non-negative grading, and represent a wide generalisation of the notion of a VB-algebroid. There ... [more ▼]

Weighted Lie algebroids were recently introduced as Lie algebroids equipped with an additional compatible non-negative grading, and represent a wide generalisation of the notion of a VB-algebroid. There is a close relation between two term representations up to homotopy of Lie algebroids and VB-algebroids. In this paper we show how this relation generalises to weighted Lie algebroids and in doing so we uncover new and natural examples of higher term representations up to homotopy of Lie algebroids. Moreover, we show how the van Est theorem generalises to weighted objects. [less ▲]

Detailed reference viewed: 73 (1 UL)
Full Text
Peer Reviewed
See detailThe Volume of compete anti-de Sitter 3-manifolds
Tholozan, Nicolas UL

in Journal of Lie Theory (2015)

Detailed reference viewed: 38 (2 UL)
Full Text
Peer Reviewed
See detailOn the splitting problem for complex homogeneous supermanifolds
Vishnyakova, Elizaveta UL

in Journal of Lie Theory (2015), 25(2), 459476

Detailed reference viewed: 63 (3 UL)
Full Text
Peer Reviewed
See detailLie superalgebras of differential operators
Grabowski, Janusz; Kotov, Alexei; Poncin, Norbert UL

in Journal of Lie Theory (2013), 23(1), 35--54

Detailed reference viewed: 108 (9 UL)
Full Text
Peer Reviewed
See detailThe Lie superalgebra of a supermanifold
Grabowski, Janusz; Kotov, Alexei; Poncin, Norbert UL

in Journal of Lie Theory (2010), 20(4), 739--749

Detailed reference viewed: 111 (5 UL)
Full Text
Peer Reviewed
See detailOperator Kernels for Irreducible Unitary Representations of Solvable Exponential Lie Groups
Abdennadher, Jawhar; Molitor-Braun, Carine UL

in Journal of Lie Theory (2006), 16

Detailed reference viewed: 39 (1 UL)